# SDR SIMA20140225005

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 28,864 hours, 24,595 cycles
- System (JASC): 3160 · Central Display
- Part: Bezel
- Part number: 7014331921
- Part serial: 98121718
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD RED X ON CAPTAIN`S SIDE PFD.  R & R CAPTAIN'S PFD BEZEL IAW AMM 34-22-02.  OPERATIONS CHECKED GOOD, ACFT RVSM ELIGIBLE & ACFT IS COMPLIANT FOR CAT II OPERATIONS.
